An infinitary Ramsey property

Annals of Pure and Applied Logic 57 (2):151-160 (1992)
  Copy   BIBTEX


Mitchell, W.J., An infinitary Ramsey property, Annals of Pure and Applied Logic 57 151–160. We prove that the consistency of a measurable cardinal implies the consistency of a cardinal κ>+ satisfying the partition relations κ ω and κ ωregressive. This result follows work of Spector which uses the same hypothesis to prove the consistency of ω1 ω. We also give some examples of partition relations which can be proved for ω1 using the methods of Spector but cannot be proved for cardinals κ>+ without a much stronger hypothesis



    Upload a copy of this work     Papers currently archived: 78,037

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Symmetries between two Ramsey properties.Lorenz Halbeisen - 1998 - Archive for Mathematical Logic 37 (4):241-260.
Mathias absoluteness and the Ramsey property.Lorenz Halbeisen & Haim Judah - 1996 - Journal of Symbolic Logic 61 (1):177-194.
Supervenience and infinitary property-forming operations.Ralf M. Bader - 2012 - Philosophical Studies 160 (3):415-423.
On the Ramsey property for sets of reals.Ilias G. Kastanas - 1983 - Journal of Symbolic Logic 48 (4):1035-1045.
The consistency strength of an infinitary Ramsey property.George Kafkoulis - 1994 - Journal of Symbolic Logic 59 (4):1158-1195.
Making doughnuts of Cohen reals.Lorenz Halbeisen - 2003 - Mathematical Logic Quarterly 49 (2):173-178.
$${\Pi^1_2}$$ -comprehension and the property of Ramsey.Christoph Heinatsch - 2009 - Archive for Mathematical Logic 48 (3-4):323-386.
Infinitary Modal Logic and Generalized Kripke Semantics.Pierluigi Minari - 2011 - Annali Del Dipartimento di Filosofia 17:135-166.
Ramsey sets, the Ramsey ideal, and other classes over R.Paul Corazza - 1992 - Journal of Symbolic Logic 57 (4):1441 - 1468.
The polarized Ramsey’s theorem.Damir D. Dzhafarov & Jeffry L. Hirst - 2009 - Archive for Mathematical Logic 48 (2):141-157.


Added to PP

14 (#740,931)

6 months
1 (#484,784)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

No citations found.

Add more citations

References found in this work

Happy families.A. R. D. Mathias - 1977 - Annals of Mathematical Logic 12 (1):59.
The core model.A. Dodd & R. Jensen - 1981 - Annals of Mathematical Logic 20 (1):43-75.

Add more references